Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Dandruff, hair fall problem, zinc deficiency. Could zinc deficiency be causing hair problems?

sir my age is 22 yr i have dranduff and hair fall problem form 2 yrs also i have masburation habit ,in my opinion i am suffer fron zinc deficiency now i take zincovit tablet tugain 5 solution for scalp multivite fm omega tablet finpecia i took finpecia from 4 month but my dranduff and hair fall is not stop,i think my problem is zinc deficiency because my father age is 62 yr and he is not bald &also my mother father ahe is 78 yr and he is not bald so please advice me sir.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

Yes zinc deficiency is definitely associated with hair fall.

Please take zinc supplements,

Apart from this you can also use minoxidil,

Its a good treatment.

also use tab androanagen.

Regarding food you can take any diet rich in protein.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor